Differential and Integral Equations

Two positive solutions for a class of nonhomogeneous elliptic equations

Louis Jeanjean

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we develop an original variational approach which allows us to prove the existence of two positive solutions for a class of semilinear nonhomogeneous elliptic equations set on $\mathbb{R}^{N}$. In addition to a lack of compactness the main difficulty to overcome is the degenerated structure of the set of possible critical points.

Article information

Differential Integral Equations, Volume 10, Number 4 (1997), 609-624.

First available in Project Euclid: 1 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations


Jeanjean, Louis. Two positive solutions for a class of nonhomogeneous elliptic equations. Differential Integral Equations 10 (1997), no. 4, 609--624. https://projecteuclid.org/euclid.die/1367438634

Export citation